# SDR HEEA060979

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Crossbeam
- Part number: 350A38104020
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM OUT OF LIMITS.
